# SDR FDEA201712203424

- Difficulty date: December 20, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060
- Condition: Gouged
- Location: Bs 2139
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES IN SKIN UNDER HORIZONTAL STABILIZER, BS 2139.  BLENDED GOUGES AND INSTALLED A REPAIR DOUBLER IAW SRM 53-20-00, FIG 22, VOL 1.
